# SDR NWAA072223358

- Difficulty date: June 24, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330*
- Aircraft serial: 0718
- Aircraft time: 6,473 hours, 931 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE REPORTED IN THE GALLEY 1B FROM RIGHT COFFEEMAKER.  DE-POWERED COFFEE MAKER VIA PUSH BUTTON CIRCUIT BREAKER AND SMOKE DISSIPATED, LANDING WAS UNEVENTFUL.  COFFEE MAKER REMOVED AND REPLACED AND AIRCRAFT RETURNED TO SERVICE.
